Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Fentanyl

Consciousness disorders following transdermal administration: 3 case reports

    • 10 Accesses

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Moon JM, Chun BJ.Fentanyl intoxication caused by abuse of transdermal fentanyl. Journal of Emergency Medicine 40: 37-40, No. 1, Jan 2011. Available from: URL: http://dx.doi.org/10.1016/j.jemermed.2007.10.075 - South Korea

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Fentanyl. React. Wkly. 1340, 20 (2011). https://doi.org/10.2165/00128415-201113400-00067

    Download citation

    Keywords

    • Fentanyl
    • Urokinase
    • Neck Pain
    • Patch Size
    • Altered Mental State